# SDR C2XA09IA219

- Difficulty date: August 31, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 11,202 hours, 5,695 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2594, THE CREW REPORTED A SPOILER FAIL MESSAGE IN CRUISE FLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE RIGHT OUTBOARD SPOILER PROXIMITY SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
